MathSciNet Relay Station
MathSciNet bibliographic data
MR2389858 11G05 (11F41 11F80)
Jarvis, Frazer; Manoharmayum, Jayanta On the modularity of supersingular elliptic curves over certain totally real number fields. J. Number Theory 128 (2008), no. 3, 589–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement